Have steroid pills made your dog pee?

LisaRN

New member
Apr 24, 2010
1,030
39
Buffalo NY
Bulldog(s) Names
Chester
Chester keeps peeing on my floor :eek: Ever since he started on the medicine for his ear - which are steroids. I am thinking it's from this pill..has anyone ever experienced this??
 
Not me, but it could also be his age. He's getting into the late teens where the hormones are taking over!!! That and the steriods combined maybe?
 
Yes, yes, yes. Although not as bad for Linus, it's a very common side effect of steroids. Linus just got a steroid injection to help the inflammation in his ear. The vet warned us he would be drinking, and therefore peeing, a lot more - and so far that's been right on. Very normal, harmless - if not annoying - side effect. I guess it can also make them feel hungrier but so far it's impossible to tell with Linus - he's always hungry!
 
Yes, yes, yes. Although not as bad for Linus, it's a very common side effect of steroids. Linus just got a steroid injection to help the inflammation in his ear. The vet warned us he would be drinking, and therefore peeing, a lot more - and so far that's been right on. Very normal, harmless - if not annoying - side effect. I guess it can also make them feel hungrier but so far it's impossible to tell with Linus - he's always hungry!

I agree! YES YES YES. Not my bullies, but Sophie, my Malanois. It is like she is possessed! Her eyes get glossy and she will pee right in front of us. My vet said it is a side effect.
 
YES, Vegas also had a nasty ear infection and was put on antibiotics and steroids when he was 11 months old, he is now 14 months old, he started peeing in the house (which he never did) I watched him one day walk across my dining room and the pee was just dripping out while he was walking to the door to be let out, but he peed at the door. I did not punish him because I knew he was sick. As soon as he finished his meds. he has never done this behavior again.
May302010Vegas007-3.jpg
 
Same here. Lola was on Prednizone. My vet apologized in advance.
 
I agree with the above!!! Maggie has had myositis of the jaw muscles for the past two years (same time every year) and had to be put on strong steroids for 6 months - gradually reducing the amount over the weeks. She got very food aggressive, drank a LOT, and peed even more - all side effects of steroids that we were warned about by the vet.

As October approaches we are starting to get anxious again to see if the myositis reappears and we are faced with having her on steroids for the rest of her life. She will only be 3 in December :eek:. Seems so young to have to spend the rest of your life on steroids! :blah:
 

Most Reactions

📰 Latest posts

Members online

Back
Top